# SDR AALA201802239003

- Difficulty date: January 31, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: D53112782202
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT IN FORWARD GALLEY AREA, BETWEEN FRAMES 12 TO 24, -Y1292.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING D53112782.
